Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 85, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 30, 2010, 12:16 PM CST for Bullock County, Pike County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2010, 12:16 PM CST (18:16 UTC)
- Expired
- Nov 30, 2010, 1:00 PM CST
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Pike County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 7:43 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
002
WFUS54 KBMX 301816
TORBMX
ALC011-109-301900-
/O.NEW.KBMX.TO.W.0085.101130T1816Z-101130T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
PIKE COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 100 PM CST
* AT 1214 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR GOSHEN...AND MOVING NORTHEAST AT 40 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
TROY AND TROY UNIVERSITY AROUND 1230 PM CST.
TROY MUNICIPAL AIRPORT AROUND 1235 PM CST.
LINWOOD AROUND 1245 PM CST.
BEANS CROSSROADS AROUND 1255 PM CST.
INVERNESS AROUND 100 PM CST.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE MOSSY
GROVE...SANDFIELD AND HIGH RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3164 8617 3167 8615 3180 8616 3198 8603
3198 8600 3203 8600 3223 8586 3204 8556
3162 8601 3162 8614
TIME...MOT...LOC 1816Z 217DEG 34KT 3170 8608
$$
12/SIRMON2 follow-up statements
945
WWUS54 KBMX 301827
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 PM CST TUE NOV 30 2010
ALC011-109-301900-
/O.CON.KBMX.TO.W.0085.000000T0000Z-101130T1900Z/
PIKE AL-BULLOCK AL-
1227 PM CST TUE NOV 30 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR BULLOCK AND CENTRAL PIKE
COUNTIES UNTIL 100 PM CST...
AT 1226 PM CST...A TORNADO WAS REPORTED...PRODUCING. THIS TORNADO
WAS LOCATED NEAR TROY...MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
TROY...TROY UNIVERSITY...TROY MUNICIPAL AIRPORT AND ANTIOCH AROUND
1235 PM CST.
BANKS AROUND 1240 PM CST.
LINWOOD AROUND 1250 PM CST.
BEANS CROSSROADS AROUND 1255 PM CST.
INVERNESS AND 7 MILES SOUTHWEST OF ABERFOIL AROUND 100 PM CST.
OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE SANDFIELD AND PEROTE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3171 8604 3175 8608 3179 8610 3198 8603
3198 8600 3203 8600 3223 8586 3204 8556
3167 8597
TIME...MOT...LOC 1827Z 219DEG 33KT 3176 8600
$$
12/SIRMON509
WWUS54 KBMX 301832
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CST TUE NOV 30 2010
ALC011-109-301900-
/O.CON.KBMX.TO.W.0085.000000T0000Z-101130T1900Z/
PIKE AL-BULLOCK AL-
1232 PM CST TUE NOV 30 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR BULLOCK AND CENTRAL PIKE
COUNTIES UNTIL 100 PM CST...
AT 1230 PM CST...A POSSIBLE TORNADO WAS INDICATED BY RADAR. THIS
TORNADO WAS LOCATED NEAR TROY UNIVERSITY...OR NEAR TROY...MOVING
NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
BANKS AROUND 1240 PM CST.
LINWOOD AROUND 1250 PM CST.
BEANS CROSSROADS AROUND 1255 PM CST.
INVERNESS AND 7 MILES SOUTHWEST OF ABERFOIL AROUND 100 PM CST.
OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE SANDFIELD AND PEROTE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3171 8604 3175 8608 3179 8610 3198 8603
3198 8600 3203 8600 3223 8586 3204 8556
3167 8597
TIME...MOT...LOC 1831Z 219DEG 33KT 3179 8597
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 11:34 AM CST, 42 minutes earlier.
Area forecast discussion, Nov 30, 11:34 AM CST, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1134 AM CST TUE NOV 30 2010 .UPDATE...18Z AVIATION DISCUSSION. && .DISCUSSION... / 17Z MESOSCALE DISCUSSION / MESOSCALE SEVERE WEATHER PARAMETERS REMAIN FAVORABLE FOR MESOVORTEX TYPE TORNADOES OUT AHEAD OF COLD FRONT OVER EAST-CENTRAL AND SOUTHEAST ALABAMA. 0-1 KM SRH STILL ABOVE 300 M2/S2 AND LOW-LEVEL (0-2 KM) SHEAR STILL 35 TO 45 KNOTS...FAVORABLE FOR BOW ECHOES AND MESOVORTICES. AS TEMPERATURES HAVE WARMED UP INTO THE MID 70S OVER SOUTHEAST ALABAMA...MUCAPE AND 0-3 KM CAPE VALUES HAVE INCREASED FROM THE MINIMAL VALUES AT 15Z. MUCAPE NOW UP TO 1,000 J/KG EAST OF MONTGOMERY...AND LOW-LEVEL CAPE ABOVE 100 J/KG. CONSEQUENTLY...0-1 KM EHI VALUES ARE 1 TO 2 OVER SOUTHEAST COUNTIES...WHERE VALUES WERE LESS THAN 1 TWO HOURS. 03 && .AVIATION...18Z TAF DISCUSSION. COLD FRONT HAS PASSED EAST OF ALL TAF SITES WITH EXCEPTION OF TOI AND SHOULD MOVE PAST THAT LOCATION BY AROUND 20Z. WILL KEEP MENTION OF TSRA AT TOI UNTIL FRONTAL PASSAGE BUT JUST INDICATE -RA OR SHRA AT REMAINING TAF SITES INTO THE EARLY EVENING HOURS...WITH MOST PRECIP ENDING BY 02Z. GENERALLY MVFR CIGS AND NORTHWEST WINDS AVERAGING 10 TO 15 KNOTS WILL PREVAIL BEHIND THE FRONT FOR SEVERAL HOURS...BUT SHOULD SEE CONDITIONS BECOME VFR AFTER 06Z FROM THE NORTH AND WEST WITH WINDS DIMINISHING A LITTLE AS DRIER AND COOLER AIR OVERSPREADS THE AREA. WINDS WILL PICK UP AFT 12Z FROM THE NORTHWEST AVERAGING 12 TO 15 KNOTS WITH SKC PREVAILING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 30, 11:47 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1147 AM CST TUE NOV 30 2010 ALZ011>015-017>050-011230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1147 AM CST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ACROSS EAST-CENTRAL ALABAMA UNTIL 3 PM. A COLD FRONT WILL SLOWLY MOVE FROM WEST TO EAST ACROSS THE AREA ENDING THE SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH RAIN AMOUNTS OF 1 TO 3 INCHES EXPECTED AS THE FRONT MOVES THROUGH. ISOLATED LOCATIONS MAY EXPERIENCE SOME MINOR FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY THROUGH THIS AFTERNOON. 03
In the hours before
Local storm report, Nov 30, 9:44 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM TSTM WND GST OXFORD 33.60N 85.83W
11/30/2010 E46 MPH CALHOUN AL AMATEUR RADIO
HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.
&&Local storm report, Nov 30, 10:30 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM TSTM WND DMG 1 WSW MILLPORT 33.56N 88.09W
11/30/2010 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN ALONG WELCH
ST...POSSIBLE TORNADO.
0555 AM TSTM WND DMG CURRY 33.96N 87.21W
11/30/2010 WALKER AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN AND BLOCKING SMITH LAKE DAM
ROAD NEAR CURRY.
0557 AM TSTM WND DMG YORK 32.50N 88.30W
11/30/2010 SUMTER AL FIRE DEPT/RESCUE
A FEW TREES AND POWER LINES WERE BLOWN DOWN IN YORK.
0608 AM TSTM WND DMG LAKE TUSCALOOSA HWY 69 33.35N 87.55W
11/30/2010 TUSCALOOSA AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN ON LARY LAKE ROAD NEAR LAKE
TUSCALOOSA.
0620 AM TSTM WND GST 1 SSW CORDOVA 33.74N 87.20W
11/30/2010 E60.00 MPH WALKER AL TRAINED SPOTTER
CAR BLOWN OFF THE ROAD AT THE CORDOVA EXIT ON CORRIDOR X.
WINDS ESTIMATED FROM 60-70 MPH.
0650 AM TSTM WND DMG PINSON 33.69N 86.68W
11/30/2010 JEFFERSON AL AMATEUR RADIO
TRAFFIC LIGHTS OUT AND TREE DOWN AT INTERSECTION OF HWY
79 AND CLAYTON ST. POWER OUT AT PINSON ELEMENTARY SCHOOL.
0745 AM TSTM WND DMG ONEONTA 33.95N 86.47W
11/30/2010 BLOUNT AL EMERGENCY MNGR
SEVERAL RADIO ANTENNAS DOWN AT LOCAL RADIO STATION TOWER
IN TOWN OF ONEONTA.
0814 AM TSTM WND DMG 5 N BLOUNTSVILLE 34.17N 86.58W
11/30/2010 BLOUNT AL EMERGENCY MNGR
ALABAMA POWER REPORTS TREES DOWN IN THE AREA AROUND THE
JUNCTION OF COUNTY HWYS 6 AND 49, SHOP BUILDING LOST
ROOF. TREE DOWN ON MOBILE HOME ALONG TOWNS ROAD,NO
INJURIES REPORTED.
0854 AM TSTM WND DMG CHELSEA 33.33N 86.64W
11/30/2010 SHELBY AL EMERGENCY MNGR
TREES AND POWER LINES DOWN AT JUNCTIONS OF CHELSEA RD AT
LIBERTY ROAD AND MEADOW LAKE LANE.
0915 AM TSTM WND DMG 4 SW TALLADEGA SUPERSPE 33.53N 86.13W
11/30/2010 TALLADEGA AL EMERGENCY MNGR
WIND BLEW CARS OFF THE ROAD ALONG AL HWY 77N. ALSO
TWISTED ROAD SIGNS.
0933 AM TSTM WND GST OXFORD 33.60N 85.83W
11/30/2010 E46.00 MPH CALHOUN AL AMATEUR RADIO
HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.
&&Local storm report, Nov 30, 10:38 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG PRATTVILLE 32.46N 86.45W
11/30/2010 AUTAUGA AL EMERGENCY MNGR
AT US HWY 31 AT STONEWALL ST AND ON SOUTH MEMORIAL, MINOR
STRUCTURE DAMAGE, TREES AND POWER LINES DOWN. DEBRIS IN
THE CITY. FUNNEL CLOUD SIGHTED.
&&Local storm report, Nov 30, 10:46 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1046 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 5 NNE BLOUNTSVILLE 34.16N 86.55W
11/30/2010 BLOUNT AL EMERGENCY MNGR
AT JUNCTION OF COUNTY ROADS 49 AND 6. SEVERAL BUILDINGS
DAMAGED. APPROXIMATE 1 MILE LONG PATH, POSSIBLE TORNADO.
&&Local storm report, Nov 30, 10:51 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 AM TSTM WND DMG DEXTER 32.64N 86.15W
11/30/2010 ELMORE AL AMATEUR RADIO
MINOR ROOF DAMAGE AND SIDING DAMAGE TO A HOME.
&&
12/SIRMONLocal storm report, Nov 30, 11:01 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TORNADO DEXTER 32.64N 86.15W
11/30/2010 ELMORE AL PUBLIC
TORNADO TOUCHDOWN REPORTED. SEVERAL TREES DOWN INCLUDING
ONE IN THE 2500 BLOCK OF DEXTER ROAD. MINOR ROOF DAMAGE
TO A HOME ON MOUNT ZION ROAD AND CR-49.
&&
12/SIRMONThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:44 PM CST | Tornado Warning | BMX | Lamar, Pickens | 26 min |
| Nov 30, 12:06 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 39 min |
| Nov 30, 12:43 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 47 min |
| Nov 30, 12:56 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Nov 30, 1:24 AM CST | Tornado Warning | BMX | Lamar, Pickens | 36 min |
| Nov 30, 1:42 AM CST | Areal Flood Advisory | BMX | Fayette, Marion | 3 hr |
| Nov 30, 2:09 AM CST | Areal Flood Advisory | BMX | Winston | 111 min |
| Nov 30, 2:28 AM CST | Tornado Warning | BMX | Pickens | 32 min |
| Nov 30, 2:33 AM CST | Tornado Warning | BMX | Pickens | 42 min |
| Nov 30, 2:53 AM CST | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 52 min |
| Nov 30, 3:06 AM CST | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 39 min |
| Nov 30, 3:29 AM CST | Tornado Warning | BMX | Walker, Winston | 46 min |
| Nov 30, 3:38 AM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 52 min |
| Nov 30, 4:15 AM CST | Tornado Warning | BMX | Winston | 13 min |
| Nov 30, 4:25 AM CST | Tornado Warning | BMX | Walker | 8 min |
| Nov 30, 4:39 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 51 min |
| Nov 30, 4:43 AM CST | Tornado Warning | BMX | Greene, Pickens, Sumter | 32 min |
| Nov 30, 5:04 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 26 min |
| Nov 30, 5:32 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 43 min |
| Nov 30, 5:41 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 34 min |
| Nov 30, 5:44 AM CST | Tornado Warning | BMX | Walker, Winston | 46 min |
| Nov 30, 6:02 AM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 28 min |
| Nov 30, 6:18 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Tuscaloosa, Walker | 42 min |
| Nov 30, 6:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby, Tuscaloosa | 50 min |
| Nov 30, 7:41 AM CST | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby, Talladega | 49 min |
| Nov 30, 7:59 AM CST | Tornado Warning | BMX | Bibb, Chilton, Perry, Shelby | 46 min |
| Nov 30, 8:04 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 41 min |
| Nov 30, 8:24 AM CST | Tornado Warning | BMX | Dallas | 36 min |
| Nov 30, 8:27 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Etowah, St. Clair, Shelby and 1 more | 48 min |
| Nov 30, 8:42 AM CST | Tornado Warning | BMX | Shelby | 15 min |
| Nov 30, 8:49 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas | 41 min |
| Nov 30, 8:54 AM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 51 min |
| Nov 30, 9:13 AM CST | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Nov 30, 9:16 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Etowah, St. Clair, Talladega | 44 min |
| Nov 30, 9:29 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Dallas, Elmore, Lowndes | 46 min |
| Nov 30, 9:35 AM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 25 min |
| Nov 30, 9:45 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph, Talladega | 45 min |
| Nov 30, 9:45 AM CST | Tornado Warning | BMX | Chilton, Coosa | 30 min |
| Nov 30, 10:00 AM CST | Severe Thunderstorm Warning | BMX | Cherokee | 30 min |
| Nov 30, 10:08 AM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 52 min |
| Nov 30, 10:13 AM CST | Tornado Warning | BMX | Clay | 32 min |
| Nov 30, 10:20 AM CST | Tornado Warning | BMX | Elmore | 25 min |
| Nov 30, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph | 63 min |
| Nov 30, 10:42 AM CST | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 20 min |
| Nov 30, 10:54 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 51 min |
| Nov 30, 11:28 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 32 min |
| Nov 30, 11:46 AM CST | Severe Thunderstorm Warning | BMX | Chambers | 29 min |
| Nov 30, 11:57 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Pike | 48 min |
| Nov 30, 12:37 PM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 38 min |
| Nov 30, 1:16 PM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 14 min |
| Nov 30, 1:29 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 46 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.